# SDR F3LA2010012600319

- Difficulty date: January 20, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 16,919 hours, 8,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Part number: D5348015800700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C CHECK INSPECTION NOTED BLANKING PLATE CORRODED FORWARD R2 DOOR.  MX REMOVED AND REPLACED PLATE IAW AMM 52-13-31-400-007.
